# SDR DALA2016012900716

- Difficulty date: January 28, 2016
- Submitted: January 29, 2016
- Operation: Air carrier
- Aircraft: N996DL
- Make and model: Doug MD-88
- Aircraft serial: 53363
- Aircraft time: 63,168 hours, 45,421 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Damaged
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRATCHES AND CORROSION ON RT MLG FITTING BORE. FITTING BORE WAS REWORKED WITH FINAL MEASURE ID 2.256" THEREFORE IT`S WITHIN LIMITS IAW DGW SR09570087, REV B AND AREA WAS TREATED IAW SRM 51-10-3, PAR. 21.
